# SDR FDEA202105121200

- Difficulty date: May 12, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMP'T FLOOR BEAM UPPER SKIN CORROSION AT FR63 POSITION BETWEEN LH   NO.1   AND NO.2 ROLLER TRACK.   ACCOMPLISHED THE FLOOR BEAM REPAIR I.A.W. A300-600F SRM 53-10-15-201 PARA11 AND 53-  10 -15-201 FIG. 208, PAGE 361 - PAGE 367.
